Alert archive / Washington / Gale Warnings in 2012

Gale Warning 73, NWS Seattle, WA

November 21, 2012

NWS Seattle, WA issued this gale warning at Nov 21, 2012, 7:39 AM PST. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 21, 2012, 7:39 AM PST (15:39 UTC)
Expired
Nov 21, 2012, 10:00 AM PST
In force
2 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

239 
WHUS76 KSEW 211539
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
739 AM PST WED NOV 21 2012

PZZ135-212345-
/O.UPG.KSEW.SC.Y.1116.000000T0000Z-121122T0200Z/
/O.NEW.KSEW.GL.W.0073.121121T1539Z-121121T1800Z/
/O.NEW.KSEW.SC.Y.1119.121121T1800Z-121122T0200Z/
PUGET SOUND AND HOOD CANAL-
739 AM PST WED NOV 21 2012

...GALE WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 6 PM PST THIS EVENING. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WIND...SOUTHWEST WIND 25 TO 35 KNOTS THROUGH 10 AM PST THIS MORNING.

* SEAS...WIND WAVES 4 TO 6 FT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-212345-
/O.CON.KSEW.RB.Y.0032.000000T0000Z-121122T1200Z/
GRAYS HARBOR BAR-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 AM PST THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 14 FEET WITH BREAKERS LIKELY.

* FIRST EBB...11 AM THIS MORNING.

* SECOND EBB...11 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-212345-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WIND...WEST WIND INCREASING TODAY TO 15 TO 25 KNOTS. SUBSIDING 
  TO 10 TO 15 KNOTS AFTER MIDNIGHT TONIGHT. 

* SWELL...WEST SWELL 12 TO 13 FEET AT 13 SECONDS THROUGH TONIGHT.

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-212345-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T0800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WIND...WEST WIND 15 TO 30 KNOTS TODAY AND THIS EVENING.

* WAVES...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-212345-
/O.CON.KSEW.SC.Y.1118.000000T0000Z-121122T0000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS THIS MORNING. SOUTHWEST 
  WIND 15 TO 25 KNOTS EARLY THIS AFTERNOON. 

* WAVES...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-212345-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T0000Z/
ADMIRALTY INLET-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS...MAINLY THIS MORNING.

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-212345-
/O.CON.KSEW.SW.Y.0052.000000T0000Z-121122T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
739 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING...

* SWELLS...WEST SWELL 10 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
169 
WHUS76 KSEW 211710
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
910 AM PST WED NOV 21 2012

PZZ135-220115-
/O.CON.KSEW.GL.W.0073.000000T0000Z-121121T1800Z/
/O.CON.KSEW.SC.Y.1119.121121T1800Z-121122T0200Z/
PUGET SOUND AND HOOD CANAL-
910 AM PST WED NOV 21 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS
EVENING...

* WIND...SOUTHWEST WIND 25 TO 35 KNOTS THROUGH 10 AM PST THIS 
  MORNING.

* SEAS...WIND WAVES 4 TO 6 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-220115-
/O.CON.KSEW.RB.Y.0032.000000T0000Z-121122T1200Z/
GRAYS HARBOR BAR-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
4 AM PST THURSDAY...

* BAR CONDITION...ROUGH.

* COMBINED SEAS...10 TO 14 FEET WITH BREAKERS LIKELY.

* FIRST EBB...11 AM THIS MORNING.

* SECOND EBB...11 PM THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ150-153-156-170-173-176-220115-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T1200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WIND...WEST WIND INCREASING TODAY TO 15 TO 25 KNOTS. SUBSIDING 
  TO 10 TO 15 KNOTS AFTER MIDNIGHT TONIGHT. 

* SWELL...WEST SWELL 12 TO 13 FEET AT 13 SECONDS THROUGH TONIGHT.

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-132-220115-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T0800Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

* WIND...WEST WIND 15 TO 30 KNOTS TODAY AND THIS EVENING.

* WAVES...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-220000-
/O.CON.KSEW.SC.Y.1118.000000T0000Z-121122T0000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND...NORTHWEST WIND 15 TO 25 KNOTS THIS MORNING. SOUTHWEST 
  WIND 15 TO 25 KNOTS EARLY THIS AFTERNOON. 

* WAVES...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-220000-
/O.CON.KSEW.SC.Y.1116.000000T0000Z-121122T0000Z/
ADMIRALTY INLET-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WIND...NORTHWEST WIND 20 TO 30 KNOTS...MAINLY THIS MORNING.

* WAVES...WIND WAVES 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-220115-
/O.CON.KSEW.SW.Y.0052.000000T0000Z-121122T0600Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
910 AM PST WED NOV 21 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 10 PM PST THIS EVENING...

* SWELLS...WEST SWELL 10 FEET AT 12 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING
AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN
SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER
FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...
BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 21, 3:30 AM PST, 4 hours 9 minutes earlier.

Area forecast discussion, Nov 21, 3:30 AM PST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PST WED NOV 21 2012

.SYNOPSIS...ANOTHER BATCH OF SHOWERS WILL MOVE THROUGH WESTERN
WASHINGTON THIS MORNING AND AFTERNOON FOR MORE WET WEATHER. SHOWERS
WILL END THIS EVENING AS HIGH PRESSURE BUILDS OVER THE REGION. A
WARM FRONT WILL BRUSH THE NORTH COAST THURSDAY. A COLD FRONT WILL
MOVE THROUGH WESTERN WASHINGTON FRIDAY. A DRIER WEATHER PATTERN WILL
SET UP OVER THE WEEKEND.

&&

.SHORT TERM...ANOTHER BOUT OF MODERATE TO HEAVY RAIN IS EXPECTED
EARLY THIS MORNING AS ANOTHER WET SYSTEM TRACKS NE THROUGH WESTERN
WA. BUT THIS SYSTEM IS MAKING PRETTY GOOD PROGRESS AND WILL LIKELY
EXIT BY DAY BREAK. THE SATELLITE IS LOOKING CELLULAR OFFSHORE AND
MAY SEE A FEW THUNDERSTORMS AS THE UPPER LEVEL TROUGH SHIFTS INLAND
LATE THIS MORNING AND AFTERNOON. A WINTER WEATHER ADVISORY REMAINS
IN EFFECT FOR THE MOUNTAINS TODAY WITH 3 TO 11 INCHES OF NEW SNOW
EXPECTED. SNOW LEVELS ARE AROUND 3000 FT WITH SNOW POSSIBLE AT ALL
HIGHWAY PASSES. SHOWERS WILL DECREASE THIS EVENING.

A WARM FRONT MAY CLIP THE COAST FOR A LITTLE LIGHT RAIN
TOMORROW...OTHERWISE THANKSGIVING DAY IS LOOKING MAINLY DRY FOR
WESTERN WASHINGTON. THE COAST AND NORTH INTERIOR WILL SEE BREEZY TO
WINDY CONDITIONS AS A FRONTAL SYSTEM STALLS OVER SOUTHERN B.C. THE
BAROCLINIC BAND WILL SHIFT S/SE INTO WESTERN WA LATE THU NIGHT AND
FRIDAY FOR PERIODS OF RAIN. THE MOUNTAINS WILL SEE ANOTHER 1-2
INCHES OF PRECIP WITH MORE HEAVY SNOW ABOVE 4000-5000 FT  IN THE
NORTH CASCADES. THE SNOW LEVEL IS A BIT HIGHER FOR THE CENTRAL
CASCADES AT 5000-6000 FT. BUT EASTERLY FLOW IN THE PASSES WILL
LIKELY KEEP TEMPS NEAR FREEZING...MAKING THE COMMUTE OVER THE
CASCADES A BIT DICEY. WILL PROBABLY NEED SOME WINTER WEATHER
HIGHLIGHTS DURING THIS PERIOD.

MOIST WESTERLY FLOW WILL MAINTAIN A THREAT OF SHOWERS ACROSS WESTERN
WA THROUGH THE WEEKEND. SHOWER COVERAGE LOOKS ISOLATED TO SCATTERED.
FORECAST TEMPS ARE A FEW DEGREES COOLER THAN NORMAL. 33

.LONG TERM...AN UPPER LEVEL RIDGE WILL BUILD INLAND EARLY NEXT WEEK
FOR A PERIOD OF DRY WEATHER. BUT IT IS UNCLEAR HOW LONG THIS PATTERN
WILL LAST AS THE MODELS DIVERGE FROM TUES ONWARD. TOUGH TO PROVIDE
ANY DETAILS AT THIS POINT. THUS LITTLE CHANGES WERE MADE TO THE FAR
EXTENDED FORECAST. 33

&&

.HYDROLOGY...FLOOD WARNINGS REMAIN IN EFFECT FOR THE CHEHALIS RIVER
AT GRAND MOUND AND PORTER...AND FOR THE SKOKOMISH RIVER.

THE CHEHALIS RIVER CRESTED AT GRAND MOUND AND WILL LIKELY FALL BELOW
FLOOD STAGE THIS AFTERNOON OR EVENING. THE RIVER HAS YET TO CREST
AT PORTER BUT IS AWFULLY CLOSE...LESS THAN 1 INCH SHY OF FLOOD
STAGE. BUT BASED ON THE HYDROGRAPH THE CHEHALIS WILL REMAIN NEAR
FLOOD STAGE AT PORTER THROUGH THURSDAY MORNING. THE SKOKOMISH RIVER
IS SLOWLY RECEDING AND WILL FALL BELOW FLOOD STAGE THIS AFTERNOON OR
EVENING.

THE NEXT FRONT WILL MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY.
MAY ANOTHER 1-2 INCHES OF PRECIP IN THE MOUNTAINS BUT LIKELY NOT
ENOUGH TO DRIVE ANY RIVERS INTO FLOOD STAGE. BUT AS ALWAYS WILL NEED
TO WATCH THE SKOKOMISH RIVER. OTHERWISE FLOODING IS NOT EXPECTED
THROUGH THE LONG RANGE FORECAST. 33

&&

.AVIATION...AN UPPER TROUGH AXIS NEAR THE COAST THIS MORNING WILL
MOVE TO ERN WA THIS AFTN...AND A SFC LOW PRES CENTER WILL MOVE FROM
THE SOUTH SOUND REGION TO SOUTH-CENTRAL B.C. THIS AFTN. LOW-LEVEL
ONSHORE FLOW TODAY...LEADING AT TIMES TO A PUGET SOUND CONVERGENCE
ZONE NEAR KPAE AND KAWO. A FLAT UPPER RIDGE WILL MOVE ACROSS WRN WA
LATE TONIGHT. THE AIR MASS WILL REMAIN MOIST AND UNSTABLE TODAY...
THEN BECOME STABLE AND LESS MOIST TONIGHT.

KSEA...A MOIST AND UNSTABLE AIR MASS - IN ADDITION TO AN UPPER
TROUGH AXIS APPROACHING THE TERMINAL THIS MORNING - WILL LEAD TO
OFF-AND-ON SHOWER ACTIVITY THIS MORNING. LOOKING FOR A SURGE OF SW
WIND THIS MORNING AFTER A SFC LOW MOVES NE OF KSEA...GUSTING AS HIGH
AS 30 KT IN THE 15Z-18Z TIME FRAME. SHOWER ACTIVITY WILL CONTINUE TO
A LESSER DEGREE THIS AFTN...THEN END DURING THE EVNG. THOUGH IT IS
UNLIKELY...CANNOT RULE OUT A CLAP OF THUNDER NEAR THE TERMINAL THIS
MRNG. PUGET SOUND CONVERGENCE ZONE WILL REMAIN COMFORTABLY NORTH OF
THE TERMINAL AND APPROACHES TODAY. AS WITH ANY CONVECTIVE SHOWERY
PATTERN...CIGS WILL BE VARIABLE... GENERALLY MVFR CONDS IN -SHRA AND
VFR OUTSIDE -SHRA.    HANER

&&

.MARINE...A 999 MB LOW WAS LOCATED OVER THE SOUTH SOUND EARLY THIS
MORNING. IT WILL REACH THE NORTH CASCADES AROUND 7 AM AND
SOUTH-CENTRAL B.C. BY 10 AM. AS THE LOW MOVE EAST-NORTHEAST...EXPECT
A SURGE OF SW WIND THROUGH PUGET SOUND...AND AN INCREASE IN WEST
WINDS OVER THE COASTAL WATERS AND DOWN THE STRAIT.

WEAK HIGH PRESSURE RIDGING WILL MOVE ACROSS THE WATERS ON WED NIGHT
FOR A MORE TRANQUIL PERIOD. ON THANKSGIVING DAY...A POWERFUL 960-965
MB LOW WILL MOVE INTO THE SE GULF OF ALASKA. THIS WILL INCREASE SE
GRADIENTS AND BRING GALE-FORCE SOUTHEASTERLIES TO THE COASTAL
WATERS...THE WEST ENTRANCE...AND POSSIBLY THE EAST ENTRANCE FROM THU
AFTN THROUGH FRI MORNING. A TRAILING COLD FRONT WILL SLIP SOUTH
THROUGH THE WATERS ON FRI. HIGH PRES WILL BUILD IN BEHIND THE FRONT
FOR A TRANQUIL WEEKEND.     HANER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF THE CWA.

     WINTER WEATHER ADVISORY CASCADES AND OLYMPICS.

PZ...SMALL CRAFT ADVISORY ALL WATERS...FOR HAZARDOUS SEAS AT THE
     WEST ENTRANCE.

     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS.

&&

WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 9:30 PM PSTWinter Weather AdvisorySEW25 hr
Nov 21, 2:31 AM PSTSmall Craft Advisory for Hazardous SeasSEW13 hr
Nov 21, 7:39 AM PSTSmall Craft AdvisorySEW13 hr
Nov 21, 7:46 AM PSTCoastal Flood AdvisorySEW5 hr
Nov 21, 3:22 PM PSTGale WatchSEW11 hr
Nov 21, 3:22 PM PSTGale WarningSEW42 hr
Nov 21, 3:22 PM PSTSmall Craft AdvisorySEW48 hr

Nearby

Gale Warnings in Washington, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.